MathSciNet Relay Station
MathSciNet bibliographic data
MR768633 35J60 (35B45 35K55)
Brezis, H. Semilinear equations in ${\bf R}^N$ without condition at infinity. Appl. Math. Optim. 12 (1984), no. 3, 271–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement